Econometrica: Jan 1963, Volume 31, Issue 1
Turnpike Theorems for a Generalized Leontief Model
Lionel W. McKenzieTheorems are proved on the convergence of efficient paths in certain closed linear models of production to the Neumann ray (of maximal proportional expansion). Radner's theorem is generalized, in the first theorem, to convergence to a facet of the production cone which contains the Neumann ray. Then the weak convergence is extended in the second theorem from convergence to the facet to convergence to the ray itself.
Log In To View Full Content